StartupTour Americas

The Startup Tour, co-organized with BNP Paribas USA, is a leading global competition for Francophone startups expanding their business in North America.

Why attend?

Play Video

Get a leg up on competition by pitching in front of unique business ecosystem and networking with top tier investors.

Meet the entrepreneurs turning today’s ideas into tomorrow’s reality. Network with fellow executives and potential clients.

Play Video
Play Video

Get a firsthand look at top deals
and innovative projects from a variety of ambitious entrepreneurs.

Timeline 2020

June 7

Application closing

June 12

Selection commitee decision

June 23rd

Online Pitch Session & Semi-final

NEW YORK

Final during the Transatlantic Leaders Forum

November 19, 2020

Speakers

Meet the Jury

6 Selected Finalist Startups

Among talented semi-finalists

PROGRAM


- THE PROGRAM IS SUBJECT TO MODIFICATIONS -

MAIN STAGE

(Subject to modifications)

NY time (EDT)
Paris time (CET)
SF time (PST)

11:45 AM
5:45 PM
8:45 AM

Opening remarks and Introduction Words (FR)

Benoit Buridant, Co-Founder @FrenchFounders
Followed by
Anne-Claire Legendre, Consul General of France in New York

NY time (EDT)
Paris time (CET)
SF time (PST)

11:55 AM
5:55 PM
8:55 AM

Panel Discussion 30min (FR)

Entrepreneurs, how to inspire action?
Amira Yahyaoui, Founder @Mos.com
Olivier Pailhes, Co-founder & CEO @Aircall
Mickaël Ohana, Advisor & Investor @Bandsintown Group
Moderator: Jean-Pierre Chessé, CEO & Founder @Bleu Capital

NY time (EDT)
Paris time (CET)
SF time (PST)

12:25 PM
6:25 PM
9:25 AM

Startups Competition. Pitches 30min (ENG)

First Round. Hear from 4 startups looking to expand to the Americas

Too Good to Go
PlayPlay
Le Petit Beret
Connecting Food

NY time (EDT)
Paris time (CET)
SF time (PST)

12:55 PM
6:55 PM
9:55 AM

Industry focus – Retail and Impact 10min (FR)

Joelle Grunberg, President @Wolverine Boston Brands (Sperry, Saucony, Keds, Kids Group) 
Followed by
Bertrand Badre, CEO @Blue like an Orange

NY time (EDT)
Paris time (CET)
SF time (PST)

1:05 PM
7:05 PM
10:05 AM

Inspirational: Fireside Chat 20min (FR)

COVID19: between hopes and challenges

Miriam Merad, Director of the Precision Immunology Institute @Mount Sinai School of Medicine in New York & Director @Mount Sinai Human Immune Monitoring Center (HIMC).
Jaimes Mateus-Tique,
PhD Candidate, Icahn School of Medicine at Mount Sinai & President @Aleph Motion Pictures

NY time (EDT)
Paris time (CET)
SF time (PST)

1:25 PM
7:25 PM
10:25 AM

Startups Competition. Pitches 30min (ENG)

Second Round Hear from 4 startups looking to expand to the Americas

My Intelligent Machines
impak Finance
Double
Novadiscovery

NY time (EDT)
Paris time (CET)
SF time (PST)

2:00 PM
8:00 PM
11:00 AM

Industry focus 5min (FR)

The SaaS landscape
Stephan Dietrich, Co-Founder @Neolane & Fr. GM @Adobe

NY time (EDT)
Paris time (CET)
SF time (PST)

2:05 PM
7:05 PM
10:05 AM

Inspirational: Keynote Conference 30min (FR)

Mark Bonchek, Chief Epiphany Officer @SHIFT Thinking

 

NY time (EDT)
Paris time (CET)
SF time (PST)

2:40 PM
8:40 PM
11:40 AM

Startups Competition. Pitches 30min (ENG)

Third Round Hear from 4 startups looking to expand to the Americas

Merci Handy
Artur’In
KYKLO
MyMark

NY time (EDT)
Paris time (CET)
SF time (PST)

3:10 PM
9:10 PM
12:10 PM

Panel Discussion 30min (ENG)

Investors navigating the new Era
Matt Turck, Partner @First Mark Cap

NY time (EDT)
Paris time (CET)
SF time (PST)

3:45 PM
9:45 PM
12:45 PM

Inspirational: Fireside Chat 20min (FR)

Benjamin Millepied, Choreographer, Filmmaker, former Principal Dancer with New York City Ballet and former Director of Paris Opera Ballet
Renaud Visage, Co-Founder at Eventbrite / Board Partner @Eventbrite
Moderator: Fanny Lakoubay, COO@CADAF

NY time (EDT)
Paris time (CET)
SF time (PST)

4:15 PM
10:15 PM
1:15 PM

Startups Competition. Winners Announcement

Anne-Claire Legendre, Consul General of France in New York

NY time (EDT)
Paris time (CET)
SF time (PST)

4:25 PM
10:25 PM
1:25 PM

Conclusion by FrenchFounders

Benoit Buridant, Co-Founder @FrenchFounders

Prize

Qualification for the Final

The selected entrepreneurs of the Americas’ competition will be qualified for the Grande Finale taking place during the Transatlantique leadears Forum in Q4 2020.

The winning startup will benefit from:

  • 1 year of FrenchFounders’ membership for two founders
  • 1 desk at The Foundery, co-working space in New York for a period of 12 months (value $8,000)
  • 1 year of accounting services and tax support (up to a limit of $19K) supported by Orbiss.
  • Presentation of the startup to the FrenchFounders’ investors club – composed of +200 business angels, including 1 pitch session to its board.
  • Mentoring opportunities including 2 one-to-one meetings (2 x 2 hours) with a key leader from its industry based in the USA (Retail, SAAS, Luxury, Media etc.) supported by FrenchFounders’ network
  • Visibility on FrenchFounders’ platform and social medias including a special interview
  • An Advertising campaign on French Morning & FrenchMorning Business Show (value $15 000)
  • And much more…

Stronger Together

Co-organizers

Sponsors

Media Partners

Apply

The applicants have to meet the following criteria:

– One of the startup’s founders must be a French speaker.

– The startup must have a presence in the United States, or plan to establish a presence there in the near future.

– Have raised or generate a revenue between US $1 million and US $20 millions.*

Devenir partenaire

Lien vers
page partenaires

Curated by FrenchFounders and co-organized by BNP Paribas, the 2020 Startup Tour is a gathering of some of the brightest minds in business and beyond.

As part of this 4th edition, FrenchFounders welcomes high-level keynote speakers and executives for this year’s exclusive semi-final format, which now includes a Conference and networking opportunities.